# SDR AALA202002069024

- Difficulty date: January 28, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 20,807 hours, 8,092 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: E53231212000
- Condition: Cracked
- Location: Frames 25-26
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FUSELAGE SKIN BETWEEN FR 25 AND FR 26 AT S44R. REPAIRED SKIN PER EA 302397.
